# SDR QXEA9902696

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825PH
- Make and model: Dhav DHC8102
- Aircraft serial: 213
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Guard
- Condition: Worn
- Location: Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - INBOARD MIDDLE GRAVEL GUARD ATTACH POINT WORN EXCESSIVELY THIN.  REPAIRED IAW RD8-54-41.
